I kind of forgot last week, but no real changes to report any how!
I went and saw the dermo yesterday for the first time since starting (accutane) and they actually apologised for not putting me on prednisolone at the start- said no way it would of gotten this bad and swollen! (thanks guys). So I left with a script for that and the sad news that they are just going to keep me on this dose (since I had such a bad initial breakout) for the total time of 18 months!! WTF!?
i am hoping badly that it gets better wayyy before then and I can stop earlier. My face has actually cleared up ALOT with no new marks for about 2 weeks now, it is just still red and kinda mushy in places, and if I put pressure on it will leak like yellow watery puss stuff (sorry). Fair gross.
Any how, no new side effects. I remember when I was on pred last time it made me not hungry- and tane makes me starving, so maybe on both I'll go back normal haha